# SDR AALA202007089005

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,641 hours, 14,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2665
- Condition: Leaking
- Location: L1 Door
- Part time: 40,641 hours, 14,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR WARNING, CIDS PANEL: DOOR NOT ARMED AND LOW PRESSURE.  DOOR ARMED AND ASSIST BOTTLE PRESSURE GOOD.  L1 DOOR ASSIST BOTTLE LEAKING.  REMOVED AND REPLACED PER AMM 52-11-41, OPERATIONAL CHECK OKAY.
